I have been diagnosed with GAD and first tried Zoloft, but the weight gain and fatigue was way too much. I talked with my doctor about another option and she suggested Wellbutrin as it's not related to the side effects of weight gain and fatigue. Thoughts?
As an antidepressant, the logic is sound, but one of Wellbutrin's common side effects is anxiety, so it has a tendency to make anxiety disorders worse.
I was put on it after SSRIs failed to help my anxiety, only to find that the Wellbutrin made me absolutely miserable with panic attacks throughout the day and night.
Wellbutrin can help improve anxiety after the initial adjustment period. Hence, why it is used to help people stop smoking. We are all different and what works for you may not the next person. It is a viable option, but just remember your anxiety may increase in the first couple of weeks after you start taking and then will subside as you adjust.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety - switched from Zoloft to Venlafaxine, what side effects can I expect, is there weight gain?
Posted 8 Jul 2013 • 2 answers
Posted 11 Sep 2013 • 3 answers
Posted 5 Sep 2015 • 2 answers
Posted 11 Sep 2015 • 3 answers
Posted 21 Jun 2016 • 1 answer